MAUDE Adverse Event Report: PRIMECARE MEDICAL (SUZHOU) CO.,LTD. MCKESSON BRANDS; STAPLE REMOVER TRAY, SKIN W/PREP,

PRIMECARE MEDICAL (SUZHOU) CO.,LTD. MCKESSON BRANDS; STAPLE REMOVER TRAY, SKIN W/PREP,
Catalog Number 241
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has conducted appearance test and performance testing on the returned sample, and the test results are qualified; no phenomenon described in the report was found during simulated use.In addition, the manufacturer randomly selected 5 samples from the retained samples of the same lot for testing, and these samples also passed the tests.Dhr for product cze06-02 was reviewed.No deviations were identified during the production process, including in-process and finished product inspections.All product inspections were found acceptable.This product is for prescription use only, and the event location is home, which is expected to be caused by incorrect use methods.
 
Event or Problem Description
It was reported by the customer that when attempting to remove staple, the pliers crimped the staple and pushed it downward into the skin instead of lifting it outward.Patient did have to go into surgeon's office to get the staples removed after they became bowed and remained in the skin.

Brand Name
MCKESSON BRANDS
Common Device Name
STAPLE REMOVER TRAY, SKIN W/PREP,
Manufacturer (Section D)
PRIMECARE MEDICAL (SUZHOU) CO.,LTD.
bldg a1/a4, no. 2 zengfu rd
guli development zone
changshu, jiangsu 21553 2
CH  215532
Manufacturer Contact
qing yan
bldg a1/a4, no. 2 zengfu rd
guli development zone
changshu, jiangsu 21553-2
CH   215532
MDR Report Key24813881
Report Number3015337348-2026-00001
Device Sequence Number5952193
Product Code MCZ
UDI-Device Identifier10612479205892
UDI-Public10612479205892
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number241
Device Lot NumberCZE06-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown